Alert archive / North Carolina / Flash Flood Warnings in 2018
Flash Flood Warning 21, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this flash flood warning at Sep 15, 2018, 3:45 PM EDT for Carteret County, Jones County, Pamlico County, North Carolina. It was in force for 8 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 15, 2018, 3:45 PM EDT (19:45 UTC)
- Expired
- Sep 15, 2018, 11:45 PM EDT
- In force
- 8 hr
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carteret County, NC, Jones County, NC, Pamlico County, NC
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 15, 5:32 PM EDT | FLOOD | Newport, NC | CARTERET COUNTY EMERGENCY MANAGEMENT REPORTS 81 RESCUE MISSIONS IN NEWPORT SINCE YESTERDAY EVENING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 7.8 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 711 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
387
WGUS52 KMHX 151945
FFWMHX
NCC031-103-137-160345-
/O.NEW.KMHX.FF.W.0021.180915T1945Z-180916T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE Newport/Morehead City NC
Issued by National Weather Service Wakefield VA
345 PM EDT SAT SEP 15 2018
The National Weather Service in Newport has issued a
* FLASH FLOOD WARNING FOR...
Southeastern Jones County in eastern North Carolina...
Carteret County in eastern North Carolina...
Pamlico County in eastern North Carolina...
* Until 1145 PM EDT Saturday.
* At 344 PM EDT...Moderate to heavy rain from Tropical Storm
Florence will continue to cause life threatening flash flooding
across the warned area. Expect an additional 2 to 3 inches, with
locally higher amounts possible, this evening. This is a life
threatening situation, as numerous roads are already impassable,
along with widespread flooding. The additional heavy rain will
result in flood waters to continue to rise through this evening,
threatening homes and businesses across the warned area.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
Havelock, Morehead City, Newport, Cedar Island, Harkers Island,
South River, Cape Carteret, North River, Davis, Straits, Atlantic,
Sealevel, Marshallberg, Smyrna, Merrimon, Pine Knoll Shores,
Harlowe, Florence, Broad Creek and Janeiro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. This is an extremely dangerous and life-
threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3481 7662 3467 7661 3466 7706 3483 7710
3490 7664 3501 7689 3525 7690 3526 7661
3506 7644 3507 7643 3492 7644 3502 7636
3498 7620 3493 7636 3490 7625 3467 7649
3473 7655 3473 7656 3459 7653
$$
ALB1 follow-up statement
890
WGUS72 KMHX 160342
FFSMHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE Newport/Morehead City NC
Issued by National Weather Service Wakefield VA
1142 PM EDT SAT SEP 15 2018
NCC031-103-137-160348-
/O.EXP.KMHX.FF.W.0021.000000T0000Z-180916T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jones NC-Carteret NC-Pamlico NC-
1142 PM EDT SAT SEP 15 2018
...THE FLASH FLOOD WARNING FOR southeastern Jones...Carteret and
Pamlico COUNTIES WILL EXPIRE AT 1145 PM EDT...
Steady rain continues to fall across the warned area and widespread
dangerous flooding continues. However, additional excessive rain is
not expected. Therefore, the Flash Flood Warning has been replaced
with an Areal Flood Warning.
LAT...LON 3481 7662 3467 7661 3466 7706 3483 7710
3490 7664 3501 7689 3525 7690 3526 7661
3506 7644 3507 7643 3492 7644 3502 7636
3498 7620 3493 7636 3490 7625 3467 7649
3473 7655 3473 7656 3459 7653
$$
ZimmermanWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 1:42 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Sep 15, 1:42 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
142 PM EDT Sat Sep 15 2018
.SYNOPSIS...
Tropical Storm Florence will slowly drift WSW through NE SC
through tonight. Florence will continue to bring a prolonged
period of significant and life threatening impacts across
eastern North Carolina. The remnants of the system will lift
north into the Ohio Valley early next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 3 am Sat...As Florence moves slowly west through SC today,
best lift and dynamics will shift west as well. Kept categorical
PoPs over the western 2/3rds of the area where flooding rains
will continue. QPF amounts over this area will average 3-6
inches, with locally higher amounts. Amounts will be much less
further northeast. Highs will be in the lower 80s.
&&
.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
As of 3 AM Sat...Continued slow improvement from east to west
as the remnants of Florence continue moving west. The slow
motion will keep threat for very heavy rain over the wrn tier
with cont threat of catastrophic flooding with storm total
rainfall reaching 20 to 30 inches and locally in spots. The cont
gusty SE winds will also cont the threat for storm surge
flooding...espcly over the srn coast, Pamlico Sound, Neuse and
Pamlico Rivers, as well as adjacent streams and bays.
For more details on the potentially serious impacts to Eastern
NC, please take a look at our latest storm briefing by copy and
pasting this url:
https:/www.weather.gov/media/mhx/LatestBriefing.pdf
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
As of 330 AM Sat...Florence or the remnants will drift W of the
region thru early next week then lift NE and away Tue. Moist
SSE flow E of the system will keep decent cvrg of shra and few
tsra over region thru this period. Best chc look to be over the
inland areas Sun and Mon then a bit more sct Tue. Drier weather
through mid week with high pres dominant feature.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
Short Term /through 18Z Sunday/...
As of 130 PM Sat...Widespread MVFR conditions continue through
this forecast period with periods of rain/shwrs, heaviest of
which continues near OAJ where the bands of hvy shwrs continue
to rotate in off the ocean. East winds have subsided to between
15-25 KTS. These conditions will likely continue into tonight as
Florence only crawls west at less than 5 mph. Expect slowly
improving conditions after 12Z Sun, but still indicate showers
nearby with MVFR CIGS due to the tropical airmass overhead.
Long Term /Sun through Monday/...
As of 130 PM Sat...Sct-numerous showers and few tsra expected
Sun and Mon as TS Florence or the remnants drift well to the W.
Shra and tsra will be much more sct from Tue on with mostly VFR.
&&
.MARINE...
Short Term /Through Tonight/...
As of 3 am Sat...As the center of Tropical Storm Florence moves
away from the region over northeastern South Carolina, winds
are continuing to diminish. Very dangerous marine conditions
will continue over our southern marine zones and Pamlico Sound
and all mariners should remain off the water through the short
term period as Tropical Storm Florence moves southwest of the
area.
Long Term /Sun through Wed/...
As of 330 AM Sat...SE winds are forecast to subside to 15-20 kt
Sun and Mon. Seas of 6 to 9 feet Sun will finally drop below 6
feet Mon. SSW winds 15 to 20 kt Tue with seas 4 to 6 ft. Front
will push thru Tue night with NW to N winds 10 to 15 kt and seas
mainly 3 to 4 feet.
&&
.HYDROLOGY...
As of 330 AM Sat...Rainfall total at MHX now at 23.5 inches.
Main band now over SW tier and will persist there today and poss
into tonight dropping extreme rain fall amounts of 7 to 16
inches...cont catastrophic flash flooding. kept Flash Flood
watch nrn tier thru this evening as some bands of heavy rain
have developed and could cont today. Over srn tier extended
Flash Flood Watch through tonight.
Prev disc.. Likely historic rainfall event unfolding over NC at
this time. Hurricane Florence's slow crawl to the west
continues to bring heavy rain to eastern NC. Heaviest rainfall
at the time of this issuance was over Carteret County where over
a foot of rain has already fallen. Attention will be on the
location/training of rainbands over the area which can quickly
drop 3-4 inches of rain. The heaviest axis of rain over
Carteret/Craven/Pamlico Counties will drift west later
today/tonight bringing torrential rain over Onslow/Duplin/Jones
Counties. Areas north of HWY 264 are also vulnerable to flash
flooding, but it will be more dependent on the exact placement
and duration of rain bands. Florence's slow westward movement
will keep rainbands over the area into late Saturday and
possible Sunday, though by that time they will be more
widespread and have lesser intensity. Flash flood warnings in
effect south of HWY 264 which will likely be extended well into
the weekend.
With our rainfall forecast on track with 1 to 2 feet with amounts
around 40" possible for our coastal counties we continue to
highlight catastrophic river flooding following the passage of
Florence. Areas that flooded in Duplin/Onslow/Carteret/Jones
Counties during the record flood of Floyd can expect to flood
again. The ambiguity is a row of counties north. We are trending
wetter in the Neuse River basins with rainfall totals over 12"
which will support major flood stage. Another tier of counties
north into the Tar Basin the rainfall forecast is 8-12". Should
the rainfall forecast shift upwards one more row of counties
than correspondingly the flood levels be elevated another
category. The extend and severity of the river flooding will
cause trouble for evacuees trying to return to the area, with
flooding likely to start this weekend and deteriorate next week.
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Tropical Storm Warning for NCZ044-079-080-090>095-098.
Flash Flood Watch through this evening for NCZ029-044>047-
079>081-103.
Flash Flood Watch through late tonight for NCZ090>095-098-104.
Beach Hazards Statement through this evening for NCZ095-098-
103-104.
MARINE...Tropical Storm Warning for AMZ135>137-156-158.
Small Craft Advisory until 4 PM EDT this afternoon for AMZ130-
131.
Small Craft Advisory until 4 PM EDT Monday for AMZ150-152-154.
&&
SYNOPSIS...HSA
NEAR TERM...CTC/HSA
SHORT TERM...HSA/TL
LONG TERM...RF
AVIATION...AKQ
MARINE...RF/CTC/HSA/TL
HYDROLOGY...MHXHazardous weather outlook, Sep 15, 7:05 AM EDT, 8 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 705 AM EDT Sat Sep 15 2018 NCZ029-045>047-161115- Martin-Washington-Tyrrell-Mainland Dare- 705 AM EDT Sat Sep 15 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ044-080-161115- Pitt-Beaufort- 705 AM EDT Sat Sep 15 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... ...STORM SURGE WARNING IN EFFECT... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Storm Surge Warning. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Surge Warning. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ090-091-161115- Duplin-Lenoir- 705 AM EDT Sat Sep 15 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...TORNADO WATCH 376 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ093-094-161115- Craven-Pamlico- 705 AM EDT Sat Sep 15 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...STORM SURGE WARNING IN EFFECT... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Storm Surge Warning. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Surge Warning. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ081-161115- Mainland Hyde- 705 AM EDT Sat Sep 15 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... ...STORM SURGE WARNING IN EFFECT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Storm Surge Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Surge Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ092-161115- Jones- 705 AM EDT Sat Sep 15 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...TORNADO WATCH 376 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...STORM SURGE WARNING IN EFFECT... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Storm Surge Warning. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Surge Warning. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ079-161115- Greene- 705 AM EDT Sat Sep 15 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... ...TORNADO WATCH 376 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ104-161115- Outer Banks Hyde- 705 AM EDT Sat Sep 15 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ095-161115- Carteret- 705 AM EDT Sat Sep 15 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... ...STORM SURGE WARNING IN EFFECT... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Flash Flood Watch. Tropical Storm Warning. Storm Surge Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Storm Surge Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ098-161115- Onslow- 705 AM EDT Sat Sep 15 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...TORNADO WATCH 376 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... ...STORM SURGE WARNING IN EFFECT... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Tornado Watch. Flash Flood Watch. Tropical Storm Warning. Storm Surge Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Storm Surge Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ103-161115- Outer Banks Dare- 705 AM EDT Sat Sep 15 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Sep 15, 11:15 AM EDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1115 AM EDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 AM FLASH FLOOD 1 NE CAPE CARTERET 34.70N 77.05W
09/15/2018 CARTERET NC NWS EMPLOYEE
STAR HILL DRIVE IN THE STAR HILL
NEIGHBORHOOD OF CAPE CARTERET IS WASHED OUT.
IT IS THE SECTION OF STAR HILL DRIVE THAT IS
NEAR FOX DRIVE.
&&
HEDENThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 8:22 PM EDT | Beach Hazards Statement | MHX | 7 days | |
| Sep 14, 9:09 PM EDT | Tornado Warning | MHX | Duplin, Lenoir | 21 min |
| Sep 14, 9:10 PM EDT | Tornado Warning | MHX | Craven, Jones, Onslow | 35 min |
| Sep 14, 9:43 PM EDT | Tornado Warning | MHX | Duplin, Jones, Lenoir | 47 min |
| Sep 14, 10:26 PM EDT | Tornado Warning | MHX | Carteret, Jones, Onslow | 34 min |
| Sep 14, 10:31 PM EDT | Tornado Warning | MHX | Duplin, Greene, Jones, Lenoir, Onslow | 44 min |
| Sep 14, 10:37 PM EDT | Flash Flood Warning | MHX | Duplin, Jones, Lenoir, Onslow | 16 hr |
| Sep 14, 11:14 PM EDT | Tornado Warning | MHX | Carteret, Craven, Duplin, Jones, Lenoir, Onslow | 46 min |
| Sep 14, 11:58 PM EDT | Tornado Warning | MHX | Carteret, Craven, Jones, Onslow | 47 min |
| Sep 15, 1:09 AM EDT | River Flood Warning | MHX | Jones | 24 hr |
| Sep 15, 1:43 AM EDT | Tornado Warning | MHX | Duplin, Jones, Onslow | 47 min |
| Sep 15, 2:34 AM EDT | Tornado Warning | MHX | Jones, Onslow | 41 min |
| Sep 15, 3:02 AM EDT | Flash Flood Warning | MHX | Beaufort, Craven, Jones, Lenoir | 3 hr |
| Sep 15, 3:13 AM EDT | Flash Flood Warning | MHX | Duplin, Onslow | 12 hr |
| Sep 15, 4:35 AM EDT | Tornado Warning | MHX | Greene, Lenoir | 25 min |
| Sep 15, 7:07 AM EDT | Areal Flood Warning | MHX | Beaufort, Craven, Greene, Hyde, Jones, Lenoir and 2 more | 6 hr |
| Sep 15, 9:42 AM EDT | Flash Flood Warning | MHX | Carteret, Jones, Pamlico | 6 hr |
| Sep 15, 10:31 AM EDT | Areal Flood Warning | MHX | Carteret, Craven, Jones, Onslow, Pamlico | 6 hr |
| Sep 15, 11:24 AM EDT | Tornado Warning | MHX | Duplin | 21 min |
| Sep 15, 11:30 AM EDT | Tornado Warning | MHX | Duplin, Jones, Onslow | 27 min |
| Sep 15, 1:52 PM EDT | Areal Flood Warning | MHX | Beaufort, Craven, Greene, Hyde, Jones, Lenoir and 2 more | 33 hr |
| Sep 15, 2:43 PM EDT | River Flood Warning | MHX | Craven | 14 days |
| Sep 15, 2:57 PM EDT | Flash Flood Warning | MHX | Carteret, Craven, Duplin, Jones, Lenoir, Onslow | 22 hr |
| Sep 15, 4:34 PM EDT | Flash Flood Warning | MHX | Carteret, Craven, Jones, Onslow, Pamlico | 7 hr |
| Sep 15, 5:06 PM EDT | High Surf Advisory | MHX | 22 hr |
Nearby
Flash Flood Warnings in North Carolina, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.